# SDR IPXA2025071090624

- Difficulty date: June 24, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 34,953 hours, 21,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31382
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD UPPER AND LOWER NUT PLATE STRAPS APU INLET FOUND AFT INNER AND  OUTER NUTPLATE STRAPS CORRODED ATA 53-80.  FABRICATED REPAIR STRAP -2 AND REPAIR FILLER-4 TREATED AND PRIMED REF. B 757-200 SRM 53-80-15-2R-1 REPAIR 1 REQUEST OK TO INSTALL.
